Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A uniqueness theorem for transitive Anosov flows obtained by gluing hyperbolic plugs

François Béguin and Bin Yu

Algebraic & Geometric Topology 23 (2023) 2673–2713
Bibliography
1 M Aschenbrenner, S Friedl, H Wilton, 3–Manifold groups, Eur. Math. Soc. (2015) MR3444187
2 T Barbot, Generalizations of the Bonatti–Langevin example of Anosov flow and their classification up to topological equivalence, Comm. Anal. Geom. 6 (1998) 749 MR1652255
3 T Barbot, De l’hyperbolique au globalement hyperbolique, habilitation, Université Claude Bernard – Lyon I (2005)
4 T Barthelmé, Anosov flows in 3–manifolds, lecture notes (2017)
5 F Béguin, C Bonatti, B Yu, Building Anosov flows on 3–manifolds, Geom. Topol. 21 (2017) 1837 MR3650083
6 F Béguin, B Yu, Coding periodic orbits for Anosov flows obtained by gluing hyperbolic plugs and applications, in preparation
7 C Bonatti, R Langevin, Un exemple de flot d’Anosov transitif transverse à un tore et non conjugué à une suspension, Ergodic Theory Dynam. Systems 14 (1994) 633 MR1304136
8 S R Fenley, Quasigeodesic Anosov flows and homotopic properties of flow lines, J. Differential Geom. 41 (1995) 479 MR1331975
9 É Ghys, Flots d’Anosov sur les 3–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894